advertisement
Question
Posted by: sexless | 2007/07/26

Venlor to Wellbutin

Hi. I am thinking of asking my shrink to change my medication from Venlor XR to Wellbutin XR as with Venlor, my libido is zero and I am destroying my relationship because of it. Any advice on Wellbutin. My shrink says it will make me put on weight. Is this true?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

ALL antidepressants help SOME people to put on weight, but this is not an inevitable effect, especially if you watch your diet and exercise levels through the treatment. Some are o the view that Wellbutrin is less likely to cause sexual side-effects than other antidepressants, so the change might help. I still don't see what major advantages lead so many doctors to prescribe Venlor

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement